# SDR 9904371235

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-40
- Aircraft serial: 46915
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Mechanism
- Condition: Not Latched
- Location: E&E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS COMPARTMENT DOOR WARNING LIGHT ILLUMINATED AT ROTATION.  LOUD WIND NOISE IN AIRCRAFT AND AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENMANCE CLOSED AND LATCHED DOOR.  OPERATIONAL CHECK OK.
